# SDR IPXA2020012985494

- Difficulty date: January 5, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING FIXED L/E HAS A CRACKED ANGLE (FORMER) I/B OF #9 SLAT TRACK AT XOS 584.REMOVED AND REPLACED CRACKED LT WING FIXED L/E ANGLE (FORMER) I/B OF #9 SLAT TRACK AT XOS 584 IAW MD-11 SRM 51-33-01. (MINOR)
